MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030457
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Codes Tissue Breakdown (2681); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 030457, 030457 endo gia r/or 60 2.5mm x6 (lot# t4a036x) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during the right colectomy, the two ends of intestine were cut and stapled however the tissue slipped from the reload before the jaws were opened.The surgeon did an intestinal recut with another reload which did the same thing.The surgeons decides it was finally good and the case was completed.There was no patient injury.
 
Event or Problem Description
According to the reporter, during the right colectomy, the two ends of intestine were cut and stapled however the tissue slipped from the reload before the jaws were opened.The surgeon did an intestinal recut with another reload which did the same thing.The surgeons decides it was finally good and the case was completed.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The involved device was not returned.However, a video was provided.A visual inspection of the returned video noted one monitor displaying a tissue cavity could be seen.A loading unit was clamped onto tissue.The i beam appeared to advance and to begin retraction.The jaws were opened and tissue appeared stuck to the staple cartridge.Two staples could be seen in the distal end of the jaws.The tissue did not appear to release prematurely from the jaws.It was reported that there was a tissue extrusion.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19996091
Report Number1219930-2024-03809
Device Sequence Number7047962
Product Code GDW
UDI-Device Identifier10884523002881
UDI-Public10884523002881
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030457
Device Catalogue Number030457
Device Lot NumberT3E069X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer08/16/2024
10/22/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date08/21/2024
10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown